# SDR CALA2015121300987

- Difficulty date: December 10, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 25,303 hours, 8,677 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C SCAN, LT HORIZONTAL STAB LOWER SKIN IAW NTM UAL NDT PART 6-55-10-01, FOUND 2 CRACKS AT STATION 138.70, 9" & 17" APPROX. AFT OF THE FWD SPAR.  ACCOMPLISHED REPAIR IAW SRM 55-10-01 REPAIR 11.
